ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Conference Proceedings

Singh, Nitin (2015) Strongly minimal triangulations of (S (3) x S (1))(#3) and (S (3) x S (1))(#3). In: UNSPECIFIED, FEB 2015, pp. 79-102.

Journal Article

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2018) A Construction Principle for Tight and Minimal Triangulations of Manifolds. In: EXPERIMENTAL MATHEMATICS, 27 (1). pp. 22-36.

Burton, Benjamin A and Datta, Basudeb and Singh, Nitin and Spreer, Jonathan (2015) Separation index of graphs and stacked 2-spheres. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 136 . pp. 184-197.

Singh, Nitin (2014) Non-existence of tight neighborly triangulated manifolds with beta(1)=2. In: ADVANCES IN GEOMETRY, 14 (3). pp. 561-569.

Chandran, Sunil L and Rajendraprasad, Deepak and Singh, Nitin (2014) On Additive Combinatorics of Permutations of Z(n). In: DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE, 16 (2). pp. 35-40.

Datta, Basudeb and Singh, Nitin (2013) An infinite family of tight triangulations of manifolds. In: JOURNAL OF COMBINATORIAL THEORY SERIES A, 120 (8). pp. 2148-2163.

This list was generated on Sat Oct 31 15:56:39 2020 IST.